# SDR SWAA2023101103645

- Difficulty date: September 24, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 13,027 hours, 5,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHTS AT BS500D+19 LBL 18 AND BS529LBL18 INOP.<[01] R&R BATTERY PACK FOR POWER SUPPLY M2335 IAW AMM 33-51-06.;[02] INSPECTED
